Skip to Content

Gabapentin - sexual sensitivity unable to orgasm?

Answers

Inactive 15 Jan 2011

Hi swann123,
Could you add how many miligrams you are taking?
Thank you,
sweetlemon

Votes: +0
JACQUELYNN 17 Jan 2011

I have been taking 1,800 mgs of neurotin for almost 7 years and I haven't had any problems in the bedroom! You should ask your Dr, he may decrease the dose temporary to see if that's what is causing your problem!

Inactive 17 Jan 2011

Hi JAQUELYNN,
You are taking 1800mgs of Neurontin? I am taking 300mgs to start, and going up to 600, do you have any side effects from this med? I am just wondering what my increase will be like.
Thank you in advance,

swann123 17 Jan 2011

1800 mg Mabe I should have said (male here)

Inactive 17 Jan 2011

Hi swann,
I assumed you were female, so sorry!! I am not having that problem with Neurontin, perhaps it affects men differently?
Maybe you should call doc and ask about this? Or try Viagra or Cialis?
Just a thought.
Why are you taking Neurontin if I may ask? Add more info to your question if you can, and some of the men on here will reply. I shall alert some of my friends about you, OK?

swann123 17 Jan 2011

I had third degree burn to arm and hand was in UNC HP. Had skin graft to arm. Lot of pain with movement.

Inactive 17 Jan 2011

Swann,
Sorry if I posted this twice...
That sounds horribly painful !!! Were you given any other pain meds? Because certain pain meds can cause the problem you are experiencing.

swann123 17 Jan 2011

Had other meds but I have not taken them in last six weeks . I take blood pressure med for two years but haven't had any problem with that. (metoprolol) 50 mg morning 100 night

Inactive 17 Jan 2011

Swann,
Would you mind listing other meds, as that may be the cause?
SL

Inactive 17 Jan 2011

Sorry Swann, I meant any pain meds you were on.
And the BP meds never caused this problem in the past?
SL

swann123 17 Jan 2011

I had injections in my IV for pain ?, meds by mouth oxycod ,hydroco ,nabumetone,

Inactive 17 Jan 2011

Swann,
Did you into opiate withdrawal after you stopped taking those meds? That can cause problems for many men. Have you had testosterone levels checked recently?
Lara

swann123 17 Jan 2011

I had no withdrawl's. I had blood drawn at my regular Dr.but I don't know if they checked testerorne.

Inactive 17 Jan 2011

Hi again,
Let me get one of the great guys on this site to help you, OK swann?
I am no expert on mens health!!! I will PM a friend to help you.
Lara

Inactive 17 Jan 2011

Male help should be on the way, as soon as he is off work.
Sorry I could not be of help.

swann123 17 Jan 2011

Thank's sweetlemon

Inactive 18 Jan 2011

OK swann,
I spoke to a friend, and he said that ejaculation problems are very common when taking Neurontin.
Please go to this site for more info;
epilepsy.emedty.com/neurtonin//neurontin-sexual-side-effects.html

swann123 18 Jan 2011

I went to the site you recomended. It sounds like neurontin is causing my problem. I think I need to get of this med before I start having erection problems. Thank's again Sweetlemon TB

Inactive 18 Jan 2011

Hi again swann,
so sorry I could not have helped more. I agree that Neurontin may be your problem. Good luck!!!

Inactive 18 Jan 2011

errrrrr, swann what does TB mean?
LOL

swann123 18 Jan 2011

TB is first and last initials of my name. You have been very helpfull with my issue thank's a million. Also my login could be confused for female but I used swann because of address sorry!
TB

Inactive 18 Jan 2011

TB,
Best wishes to you!
LS

gemininosferatu 10 Feb 2011

I just wanted to chime in and thank you two - swann for asking the question I was looking for an answer to, and sweetlemon for knowing what the answer was. I've been on gabapentin for a little over 2 years now (2400 mg x day at the moment, my spine specialist bumped it up from 2100mg about 4 mos. ago) and I've been having the same problem for almost a year. At least I'm not alone - I was beginning to fear it was mental, I couldn't find anything listing "inability to ejaculate or orgasm" as a side effect.

Thank you both again!

Inactive 10 Feb 2011

Hi Gemini,
Sorry, but I had to shorten your username, couldn't remember it when I went to post this.
I've found out that many men have this problem with this med. You are not alone. You might want to post your own question about this problem.
For some reason Swann's question did not get many responses, which is odd. There are many great guys on this site, and they would be more than happy to help you.
Best wishes to you,
sweetlemon

swann123 11 Feb 2011

I haven't checked comments sorry
I went to the doctor they and said men did have this problem .About two percent of us. I did stop taking it myself . I stopped it over one week. I guess I should have ask doctor before I did. My problem did go away!

Inactive 11 Feb 2011

Hi again swann!!
So glad you posted! I am very happy that your problem is now gone. But you went off your med without telling your doc? How is your pain?
Update us on your progress... um, not "personal progress"... just on how you are doing. God, how embarrassing. 'Tis too early for this girl !!
Lara

swann123 11 Feb 2011

I still have pain from burn. I went to doctor UNC Burn Center doctor Gave me RX for Lyrica I havent had it filled yet.
TAB

Inactive 11 Feb 2011

swann,
Hope you feel better on Lyrica. It made me feel quite stoned, as if I smoked a big fatty all by myself. This side effect does go away eventually though.
Best wishes,
Lara

swann123 13 Feb 2011

I have taken my first pill. I went to bed a I am up now I did feel a little light headed. I will post again after a few days. They started me on 50 mg three times a day and said call if this wasn't working and they would increase it. I read side effects and it said you can have change in sexual function what ever that means.

Inactive 13 Feb 2011

Helloooooo again swann,
It probably means the same results as the Neurontin or was it Lyrica, durrrrr, I am sleep deprived so I can't recall which one you were on first!!!
I am going to add you as a friend, and we can talk about this in private if you prefer. Although like I wrote before I am no expert at mens health!

swann123 13 Feb 2011

I am suprised you are up at this time of morning.

Inactive 13 Feb 2011

swann,
Insomnia. And I am surprised that you are awake at this time as well.
We insomniacs trawl the site in the wee hours!
Do you live in the USA? (if you don't mind me asking)

swann123 13 Feb 2011

Yes I live in North Carolina. I think I have added you to my friends list. I will need to figure out how to use it
T

Inactive 13 Feb 2011

'Tis quite easy, just click on my avatar (face) and it will prompt you, it will take you to my Profile, and there is a option to Ask A Private Question, click on that... voila!
What time is it in NC?
SL

swann123 13 Feb 2011

Sweetlemon it is 6:05 am . Thanks for info
TAB

jniem51 22 Aug 2011

Howdy, I have had the same problem with orgasims. Had a severe kite boarding accident and fractured all kinds of body bones. Taking 600MG per day. Am intererested in how th e Lycria works

Inactive 22 Aug 2011

Hi jniem51,
You might want to post a question of your own for more help about your problem.
Best wishes to you,

andrew2006 18 Nov 2013

i am 52 yr old male taking 1800 mg daily Neurontin for tinnitus. went to urologist and said could get it up but could not climax. he made light of it and told me to see a shrink. went to another urologist affialiated w/ a university who immediately labled Neurontin the culprit. I am going off and hope to orgasm soon

always sick 2 Aug 2015

I am on 300 mg 3 times a day. The only side effect I think I have is gaining weight. I am on other mess too so it could be them too but no other issues.

Kalanzmom 6 Aug 2016

600mg daily in 200mg doses 3times a day

Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.